Title: EOQ Type Formulations for Controlling Repairable Inventories
Authors: Mabini, M
Pintelon, Liliane
Gelders, Ludo #
Issue Date: 1992
Publisher: Elsevier Science BV
Series Title: International Journal of Production Economics vol:28 pages:21-33
ISSN: 0925-5273
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Industrial Management / Traffic & Infrastructure
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science